RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2018, том 23, выпуск 5, страницы 613–636 (Mi rcd349)  

Three Vortices in Spaces of Constant Curvature: Reduction, Poisson Geometry, and Stability

Alexey V. Borisova, Ivan S. Mamaevb, Ivan A. Bizyaeva

a Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia
b Moscow Institute of Physics and Technology, Institutskii per. 9, Dolgoprudnyi, 141700 Russia

Аннотация: This paper is concerned with the problem of three vortices on a sphere $S^2$ and the Lobachevsky plane $L^2$. After reduction, the problem reduces in both cases to investigating a Hamiltonian system with a degenerate quadratic Poisson bracket, which makes it possible to study it using the methods of Poisson geometry. This paper presents a topological classification of types of symplectic leaves depending on the values of Casimir functions and system parameters.

Ключевые слова: Poisson geometry, point vortices, reduction, quadratic Poisson bracket, spaces of constant curvature, symplectic leaf, collinear configurations

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации 1.2404.2017/4.6
5-100
Российский фонд фундаментальных исследований 17-01-00846-a
The work of A.V. Borisov (Sections 1 and 2) and I.A. Bizyaev (Section 4) was carried out within the framework of the state assignment to the Ministry of Education and Science of Russia (1.2404.2017/4.6). The work of I. S. Mamaev (Section 3) is carried out at MIPT under project 5-100 for state support for leading universities of the Russian Federation. Also this work is supported by the Russian Foundation for Basic Research (Project No. 17-01-00846-a).


DOI: https://doi.org/10.1134/S1560354718050106

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 76M23, 37J05
Поступила в редакцию: 02.08.2018
Принята в печать:04.09.2018
Язык публикации: английский

Образец цитирования: Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “Three Vortices in Spaces of Constant Curvature: Reduction, Poisson Geometry, and Stability”, Regul. Chaotic Dyn., 23:5 (2018), 613–636

Цитирование в формате AMSBIB
\RBibitem{BorMamBiz18}
\by Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev
\paper Three Vortices in Spaces of Constant Curvature: Reduction, Poisson Geometry, and Stability
\jour Regul. Chaotic Dyn.
\yr 2018
\vol 23
\issue 5
\pages 613--636
\mathnet{http://mi.mathnet.ru/rcd349}
\crossref{https://doi.org/10.1134/S1560354718050106}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000447268600010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054652455}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd349
  • http://mi.mathnet.ru/rus/rcd/v23/i5/p613

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:20
    Литература:7

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019